Knee pain after ADT

I had successful treatment for PCa, starting in Oct 2019 and completed in 2020. Treatment was ADT for 7 months, finished June 2020 and 20 sessions of radiotherapy. A legacy of the treatment is my left knee is very painful when walking, or god forbid trying to run. Just wondering if anyone else has been in this position, and if yes does it get better?

Regards,

Will.

  • I've never even heard of such an effect, and find it hard to see a connection. I'd get the GP to investigate.

    - - -

    Heinous

    A healthy-looking decrepit, 69-year-old male, mentally alert but forgetful. I no longer have an urge to choke people who say "all you need to beat cancer is the right attitude" - better to smile and move on.

  • Not in just the knee.  Aches and pains all over whilst on HT but within a year of finishing that went.  I exercised all the way through my treatment as I had done before and am convinced this helped with the symptoms of fatigue, aches and pains and putting on weight.  I didn't put on weight but did collect fat around the midriff and was only on HT for 9 months before radiotherapy.  I would certainly get your knee checked out with a visit to the GP and possible physiotherapy or referral to a consultant for further investigation.

  • Yeah I had a few additional aches and pains while I was on Adt too. Perhaps the knee pain is a coincidence, but just suspicions that it developed just after completing Adt.

    I shall give it a few months and see how I go on.

    Thanks for replying. 

    Will. 

  • Yeah think you rightThumbsup

    Will 

  • It may or may not be something to do with HT as the HT may have "amplified" a problem which was already there.  I think sometimes w make a mistake of thinking that anything that happens is the result of the diagnosis of PCa and treatment and forget there are also other things going on at the same time so don't ignore this.